# SDR DALA2015112607229

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Worn
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INNER HANDLE HOUSING AT FWD CARGO COMPARTMENT DOOR, C1, SM.  HANDLE HOUSING DAMAGE WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
